# SDR ORJA9552

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IRW - RIGHT ENGINE OIL QUANTITY DECREASED TO 12 QUARTS.  TEMPERATURE INCREASED TO 140 DEGREES.  REMOVED AND REPLACED 'R' ENGINE PER MD-80 MM 71-00.  OPS CHECK GOOD.  (X)
